Coefficient conditions for the number and multiplicity of singular points of a quadratic differential system
Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 572-577
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_4_a2,
author = {N. I. Vulpe},
title = {Coefficient conditions for the number and multiplicity of singular points of a quadratic differential system},
journal = {Differencialʹnye uravneni\^a},
pages = {572--577},
year = {1991},
volume = {27},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_4_a2/}
}
TY - JOUR AU - N. I. Vulpe TI - Coefficient conditions for the number and multiplicity of singular points of a quadratic differential system JO - Differencialʹnye uravneniâ PY - 1991 SP - 572 EP - 577 VL - 27 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_4_a2/ LA - ru ID - DE_1991_27_4_a2 ER -
N. I. Vulpe. Coefficient conditions for the number and multiplicity of singular points of a quadratic differential system. Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 572-577. http://geodesic.mathdoc.fr/item/DE_1991_27_4_a2/